Chemotherapy Side Effects 
Chemotherapy Side Effects can include: 
Complete hair loss  
• Weight gain  
• Loss of appetite  
• Tiredness  
• Nausea 
Bed-bound  
• Constipation  
• Pain  
• Tingling in the hands  
• Infection 
Every person is different and can handle different chemotherapy treatments better than others.  
Noleen's top tips: 
If you know your hair is going to fall out do what I did and go and pick a wig before it happens as it really does make you feel better. That’s if you intend to wear a wig, if not you can get lovely bandanas to wear instead.  
 
You may put on weight during treatment but it is normally due to the steroids so you will go back to normal weight normally after the treatment ends. If you feel that you are either putting too much weight on or losing weight tell your breast care nurse and they will re assure you.  
Get in Touch 
 
If you would like to ask any questions or would like us to get in touch with you, please use the form below and we will do what we can to help
 
Most of the time I lost my appetite, my partner was trying to make me eat at times when I really didn’t feel like it so we came to an amazing compromise. Stick to fluids, soups and smoothies went down a treat I could take them and didn’t feel sick afterwards.  
 
If your tired don’t fight it go to bed and rest. I’m not the type of person who can go and have an afternoon nap but when going through chemotherapy I was in bed sometimes for most of the day. It annoyed me at the start but then I got used to the cycle in that when I had my chemo this was going to happen.  
 
You are made aware of how easy it is to get an infection. Please take heed of the advice your oncologist gives you because even a cold could trigger an infection. The nurses are brilliant I think they were glad to see the back of me.  
 
You can develop a tingling sensation in your hands after your treatment ends. I had this for several months but it soon went away with medication. 
I had really bad back pain which I thought I could handle without taking pain killers. My advice don’t put yourself through the pain. Make sure you take pain medication as well as the anti sickness drugs the nurses give you as it really does help. 
Designed and created by it'seeze